A monomial-by-monomial method for computing regular solutions of systems of pseudo-linear equations

Barkatou, Moulay A., Broughton, Gary and Pfluegel, Eckhard (2010) A monomial-by-monomial method for computing regular solutions of systems of pseudo-linear equations. Mathematics in Computer Science, 4(2-3), pp. 267-288. ISSN (print) 1661-8270

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 25 Jul 2011 13:15
Last Modified: 25 Jul 2011 13:15
URI: http://eprints.kingston.ac.uk/id/eprint/16483

Actions (Repository Editors)

Item Control Page Item Control Page